Pantecta Metastasis Side Effect Reports
The following Pantecta Metastasis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Metastasis, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
This Metastasis side effect was reported by a physician from COSTA RICA. A 63-year-old female patient (weight:NA) experienced the following symptoms/conditions: gastroduodenal ulcer,vomiting. The patient was prescribed Pantecta (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Pantecta the consumer reported the following symptoms:
Pantecta Metastasis Causes and Reviews
Cancer that starts in a bone is uncommon. Cancer that has spread to the bone from another part of the body is more common.
There are three types of bone cancer:
- Osteosarcoma - occurs most often between ages 10 and 19. It is more common in the knee and upper arm.
- Chondrosarcoma - starts in cartilage, usually after age 40
- Ewing's sarcoma - occurs most often in children and teens under 19. It is more common in boys than girls.
The most common symptom of bone cancer is pain. Other symptoms vary, depending on the location and size of the cancer. Surgery is often the main treatment for bone cancer. Other treatments may include amputation, chemotherapy, and radiation therapy. Because bone cancer can come back after treatment, regular follow-up visits are important.
NIH: National Cancer Institute
Pantecta Metastasis Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|